Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Swollen testes with moderate discomfort on sitting, walking after bilateral inguinal hernia repair. How long will it persist?

I have swelling of testes (no bruising), following bilateral inguinal hernia repair (with mesh, using the tension-free method) 7 days ago. It appears to become more pronounced further into the day, with my my testes at time 2-3 times the normal size. It is resulting in a moderate discomfort when sitting, standing and walking. How long could I expect this to last for?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have undergone surgery for Bilateral Inguinal Hernia 7 days ago and now has testicular swelling.

It is common to have testicular swelling after hernia surgery which gets resolved within 2-3 weeks.

You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily.

Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor